Colorado, 2015

Damaging Wind in Colorado, June 16, 2015

June 16, 2015 · NWS GJT · 1 event in 1 county or zone

An intense thunderstorm produced strong outflow winds in Garfield County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GJT wrote it up.

An intense thunderstorm produced strong outflow winds in Garfield County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Jun 16, 4:10 PM MST, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 16, 4:10 PM MST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
510 PM MDT TUE JUN 16 2015

.UPDATE...
ISSUED AT 457 PM MDT TUE JUN 16 2015

STRONG THUNDERSTORMS CONTINUE MOVING WEST TO EAST ACROSS NW CO AND
ESPECIALLY NE UT. SEVERE STORMS ARE STILL POSSIBLE. ONE FUNNEL
CLOUD WAS REPORTED AT 155 PM IN EASTERN DAGGETT COUNTY. A SEVERE
THUNDERSTORM WATCH CONTINUES ACROSS DAGGETT...MOFFAT AND ROUTT
COUNTIES UNTIL 10 PM. SIGNIFICANT STORMS REMAIN POSSIBLE OVER
UINTAH COUNTY AS WELL AS RIO BLANCO...GARFIELD...MESA...NORTHERN
DELTA...EAGLE AND PITKIN COUNTIES.

UPDATE ISSUED AT 248 PM MDT TUE JUN 16 2015

SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR DAGGETT...MOFFAT...AND
ROUTT COUNTIES UNTIL 10PM THIS EVENING. LARGE HAIL AND WINDS
GREATER THAN 58 MPH WILL BE THE MAIN THREAT WITH THESE STORMS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT.

&&

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)
ISSUED AT 225 PM MDT TUE JUN 16 2015

SCATTERED SHOWERS AND THUNDERSTORMS SWEPT EASTWARD ACROSS THE
FORECAST AREA THIS MORNING AHEAD OF PAIR OF WEAK DISTURBANCES
WHICH PASSED OVER THE AREA. AFTER A BRIEF LULL IN ACTIVITY AROUND
MIDDAY ...DAYTIME HEATING GENERATED ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS OVER THE HIGHER TERRAIN. INGREDIENTS REMAINED IN
PLACE FOR STRONG THUNDERSTORMS ACROSS THE NORTH AND A STRONG CELL
HAD FORMED OVER THE EASTERN UINTA MOUNTAINS. WEAK DRYING AT MID-
LEVELS WILL BRING PRECIPITABLE WATER LEVELS DOWN A BIT SO EXPECT
SHOWERS AND THUNDERSTORMS WILL DECREASE SIGNIFICANTLY AFTER
SUNSET. ECMWF/NAM/GFS ALL INDICATED POTENTIAL FOR A FEW SHOWERS
AND POSSIBLY AN EMBEDDED THUNDERSTORM OVER THE CENTRAL COLORADO
MOUNTAINS LATE TONIGHT. OVERNIGHT LOWS WILL CONTINUE TO BE
SEASONABLE.

DRIER AIR WILL CONTINUE TO SLOWLY ADVECT INTO THE CWA FROM THE WEST
IN A WESTERLY FLOW ON WEDNESDAY WITH PRECIPITABLE WATER VALUES
DROPPING TO AROUND 0.5 INCHES. THERE ARE A FEW RIPPLES IN THE FLOW
AND ENOUGH MOISTURE ALONG THE EASTERN EDGE OF OUR CWA TO GENERATE
SOME DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS MAINLY OVER THE
HIGHER TERRAIN. LOWER VALLEYS EXPECTED TO REMAIN DRY BUT THINKING
THE MODELS ARE WANTING TO DRY OUT THE ATMOSPHERE A LITTLE TOO
QUICKLY GIVEN THE INCREASED STORM ACTIVITY THIS MORNING WHEN MODELS
WERE TRENDING DRIER FOR THE MOST PART. CONVECTION IS EXPECTED TO
WIND DOWN OVERNIGHT WITH NO REAL FORCING TO KEEP THINGS GOING.
TEMPERATURES WILL BE SLOWLY WARMING TO A FEW DEGREES ABOVE NORMAL.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 225 PM MDT TUE JUN 16 2015

FORECAST MODELS CONTINUE TO WANT TO DRY OUT THE ATMOSPHERE EVEN
FURTHER WITH PW VALUES DECREASING TO 0.4 INCHES WITH 0.5 LINGERING
ALONG THE DIVIDE.  THE GFS INDICATES A SHORTWAVE TROUGH WITH
EMBEDDED VORT MAXES MOVING THROUGH THURSDAY AFTERNOON AND EVENING.
GIVEN THE ADDITIONAL FORCING AND LINGERING MOISTURE AND THE THINKING
THAT MODELS ARE A BIT TOO QUICK IN DRYING THINGS OUT...BELIEVE THIS
WILL BE ENOUGH TO GENERATE SOME SCATTERED SHOWERS AND THUNDERSTORMS
OVER THE HIGHER TERRAIN IN THE AFTERNOON. INCREASED POPS ON THURSDAY
AS A RESULT. LAPSE RATES ARE ALSO SUFFICIENT WITH VALUES APPROACHING
9.5 C/KM.  SOME ISOLATED STORMS MAY DRIFT OR FORM OVER VALLEYS LATER
IN THE DAY GIVEN THE ADDITIONAL FORCING BUT VALLEYS SHOULD REMAIN
DRY FOR THE MOST PART. GIVEN THE DRIER LOW LEVELS...GUSTY OUTFLOW
WINDS LOOK TO BE THE PRIMARY CONCERN.

HIGH PRESSURE CENTERED OVER THE DESERT SOUTHWEST WILL SLOWLY BUILD
INTO THE GREAT BASIN BY FRIDAY WITH MAINLY DRY CONDITIONS SEEN. AN
ISOLATED STORM OR TWO MAY POP OVER THE SAN JUANS WHERE SOME MOISTURE
MAY LINGER...BUT THINK BY THIS POINT MOISTURE WILL BE MINIMAL. A LOW
PRESSURE SYSTEM OUT OF THE PACIFIC NW WILL MOVE ACROSS THE NORTHERN
ROCKIES ON SATURDAY WITH THE SOUTHERN FRINGE OF THIS SYSTEM SKIMMING
THE EXTREME NORTHERN SECTIONS OF OUR CWA AS THE JET DIPS SOUTH OF
THE CO-WY BORDER. THIS WILL RESULT IN SOME BREEZY CONDITIONS UP
NORTH WITH SOME HIGH CLOUDS BUT NOTHING MUCH ELSE AS THE BEST
MOISTURE AND FORCING REMAIN WELL NORTH OF OUR CWA.

THE HIGH PRESSURE CENTER WILL SHIFT EASTWARD ACROSS THE FOUR CORNERS
THIS WEEKEND AND REMAIN THROUGH EARLY NEXT WEEK. THIS WILL LEAD TO
MUCH DRIER AIR WITH PW VALUES LESS THAN 0.25 INCHES AND TEMPERATURES
WARMING TO WELL ABOVE NORMAL VALUES WITH 7H TEMPS NEAR 20C FROM SAT
THRU TUES.  MANY LOWER VALLEYS WILL SEE MID TO UPPER 90S WITH SOME
LOCATIONS, PARTICULARLY IN SE UTAH, SEEING TRIPLE DIGIT HEAT. NUDGED
MAX TEMPS UPWARDS IN THIS DIRECTION DURING THIS PERIOD AS BC
GUIDANCE STILL COMING IN A BIT TOO COOL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 457 PM MDT TUE JUN 16 2015

VFR CONDITIONS WILL PREVAIL SOUTH OF A LINE FROM MOAB TO MONTROSE
TO GUNNISION WITH THE ONLY EXCEPT BEING IN THE SAN JUAN MTS NORTH
OF PAGOSA SPRINGS WHERE SCATTERED THUNDERSTORMS WILL CAUSE
MOUNTAIN OBSCURATIONS. NORTH OF THAT LINE STRONG THUNDERSTORMS
WILL BE POSSIBLE UNTIL ABOUT 10 PM. KRIL AND KEGE HAVE ABOUT A 25PERCENT
CHANCE OF A STORM AFFECTING CIGS AND VSBYS ENOUGH TO REACH ILS
BREAKPOINTS. KGJT AND KASE HAVE ABOUT A 15 PERCENT CHANCE. STORMS
SHOULD SUBSIDE AFTER 10 PM WITH VFR CONDITION PREVAILING OVERNIGHT
THROUGH WEDNESDAY AFTERNOON.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...NONE.
UT...NONE.
&&

UPDATE...CC
SHORT TERM...NL/MDA
LONG TERM....MDA
AVIATION...CC
Hazardous weather outlook, Jun 16, 1:58 PM MST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
258 PM MDT TUE JUN 16 2015

COZ003-006>012-014-017>023-UTZ022-024-025-027>029-172100-
ROAN AND TAVAPUTS PLATEAUS-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-UPPER GUNNISON RIVER VALLEY-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA BASIN-
TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-LA SAL AND ABAJO MOUNTAINS-
CANYONLANDS/NATURAL BRIDGES-
258 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER WESTERN
COLORADO...LESS NUMEROUS OVER EASTERN UTAH. A FEW STRONG
THUNDERSTORMS IS POSSIBLE WITH SMALL HAIL AND GUSTY WINDS. STORMS
WILL END QUICKLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS IS EXPECTED OVER
THE WESTERN COLORADO HIGH COUNTRY.

WIDESPREAD HOT AND DRY WEATHER IS EXPECTED FOR SEVERAL DAYS
BEGINNING ON THURSDAY. TEMPERATURES IN THE DESERT VALLEYS OF
SOUTHEAST UTAH WILL BE APPROACHING 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

COZ001-002-004-005-013-UTZ023-172100-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ELKHEAD AND PARK MOUNTAINS-UPPER YAMPA RIVER BASIN-FLATTOPS-
EASTERN UINTA MOUNTAINS-
258 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
COLORADO...NORTHWEST COLORADO...WEST CENTRAL COLORADO AND
NORTHEAST UTAH.

...SEVERE THUNDERSTORM WATCH 304 IS IN EFFECT UNTIL 10 PM FOR
MOFFAT AND ROUTT COUNTIES IN NORTHWEST COLORADO...

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER WESTERN
COLORADO...LESS NUMEROUS OVER EASTERN UTAH. A FEW SEVERE
THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS.
STORMS WILL END LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS IS EXPECTED OVER
THE WESTERN COLORADO HIGH COUNTRY.

WIDESPREAD HOT AND DRY WEATHER IS EXPECTED FOR SEVERAL DAYS
BEGINNING ON THURSDAY. TEMPERATURES IN THE DESERT VALLEYS OF
SOUTHEAST UTAH WILL BE APPROACHING 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED THROUGH 10 PM FOR
UINTAH...ROUTT...AND MOFFAT COUNTIES.

In the hours before

Special weather statement, Jun 16, 4:55 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
555 PM MDT TUE JUN 16 2015

COZ002-013-170030-
FLATTOPS CO-CENTRAL YAMPA RIVER BASIN CO-
555 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO BLANCO COUNTY
UNTIL 630 PM MDT...

AT 555 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20
MILES NORTHWEST OF MEEKER...OR 42 MILES SOUTHWEST OF CRAIG...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL RIO
BLANCO COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHWESTERN COLORADO.

LAT...LON 4015 10837 4027 10834 4026 10799 4011 10800
TIME...MOT...LOC 2355Z 274DEG 17KT 4018 10823

JAM
Special weather statement, Jun 16, 4:57 PM MST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
557 PM MDT TUE JUN 16 2015

COZ001-UTZ024-025-170045-
LOWER YAMPA RIVER BASIN CO-TAVAPUTS PLATEAU UT-
EASTERN UINTA BASIN UT-
557 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO BLANCO AND EAST
CENTRAL UINTAH COUNTIES UNTIL 645 PM MDT...

AT 557 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 26
MILES SOUTHWEST OF DINOSAUR...OR 30 MILES SOUTHEAST OF FORT
DUCHESNE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN RIO
BLANCO AND EAST CENTRAL UINTAH COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3990 10947 4008 10952 4022 10897 3995 10890
TIME...MOT...LOC 2357Z 257DEG 22KT 4001 10941

JDC
Special weather statement, Jun 16, 5:04 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
604 PM MDT TUE JUN 16 2015

COZ008-010-170045-
CENTRAL COLORADO RIVER BASIN CO-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS CO-
604 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EAGLE COUNTY UNTIL
645 PM MDT...

AT 604 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF AVON...OR 39 MILES EAST OF GLENWOOD SPRINGS...
MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AVON...VAIL...MINTURN...VAIL PASS...REDCLIFF...EDWARDS...RED CLIFF...
GILMAN...EAGLE-VAIL AND DOWD.

LAT...LON 3960 10621 3956 10621 3956 10620 3953 10621
      3953 10626 3946 10625 3943 10666 3960 10671
      3971 10630 3970 10627 3968 10626 3968 10624
      3966 10624 3965 10618 3961 10618
TIME...MOT...LOC 0004Z 257DEG 21KT 3954 10660

JDC
Special weather statement, Jun 16, 5:09 PM MST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
609 PM MDT TUE JUN 16 2015

COZ007>010-170045-
GRAND AND BATTLEMENT MESAS CO-CENTRAL COLORADO RIVER BASIN CO-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS CO-
DEBEQUE TO SILT CORRIDOR CO-
609 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARFIELD COUNTY
UNTIL 645 PM MDT...

AT 609 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIFLE...OR 22 MILES WEST OF GLENWOOD SPRINGS...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RIFLE...NEW CASTLE AND SILT.

LAT...LON 3941 10734 3934 10781 3951 10787 3960 10745
TIME...MOT...LOC 0009Z 253DEG 33KT 3946 10774

JAM
Special weather statement, Jun 16, 5:18 PM MST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
618 PM MDT TUE JUN 16 2015

COZ002-003-013-170100-
ROAN AND TAVAPUTS PLATEAUS CO-FLATTOPS CO-
CENTRAL YAMPA RIVER BASIN CO-
618 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO BLANCO COUNTY UNTIL
700 PM MDT...

AT 617 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEEKER...OR 41 MILES SOUTHWEST OF CRAIG...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEEKER AND BUFORD.

LAT...LON 3990 10815 4009 10814 4012 10754 3986 10754
TIME...MOT...LOC 0017Z 271DEG 28KT 4000 10796

JAM
Special weather statement, Jun 16, 5:47 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
647 PM MDT TUE JUN 16 2015

COZ001>003-170115-
ROAN AND TAVAPUTS PLATEAUS CO-LOWER YAMPA RIVER BASIN CO-
CENTRAL YAMPA RIVER BASIN CO-
647 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RIO BLANCO COUNTY
UNTIL 715 PM MDT...

AT 646 PM MDT...DOPPLER RADAR WAS TRACKING A COUPLE OF STRONG
THUNDERSTORMS 24 MILES SOUTHEAST OF RANGELY...OR 50 MILES NORTH OF
GRAND JUNCTION... MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN RIO
BLANCO COUNTY.

LAT...LON 3971 10886 3983 10887 3992 10813 3972 10811
TIME...MOT...LOC 0046Z 263DEG 34KT 3982 10849

JAM

The radar

The Grand Junction radar (KGJX), 88 km away, was scanning. The volume nearest the first event began at 01:00 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Garfield

When
June 16, 6:00 PM MST to 6:10 PM MST
Where
Garfield County, 5 mi E of New Castle to 5.61 mi E of New Castle
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.570, -107.436

Strong thunderstorm outflow winds buffeted and nearly blew vehicles off Interstate 70.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 575014.